IMPROVED CONVERGENCE FOR KING-WERNER-TYPE DERIVATIVE FREE METHODS

Authors

  • I. Argyros Cameron University, Department of Mathematical Sciences, Lawton, OK 73505, USA
  • S. George Department of Mathematical and Computational Sciences, National Institute of Technology Karnataka, India

Abstract

We present an improved semilocal and local convergence analysis of some efficient King-Werner-type methods of order $1+\sqrt{2}$ free of derivatives in a Banach space setting using our new idea of restricted convergence domains. In particular, a more precise convergence domain is determined containing the iterates than in earlier studies leading to: smaller Lipschitz constants, larger radii of convergence and tighter error bounds on the distances involved. Numerical examples are presented to illustrate the theoretical results.

Author Biography

S. George, Department of Mathematical and Computational Sciences, National Institute of Technology Karnataka, India

Professor, Department of Mathematical and Computational Sciences, National Institute of Technology Karnataka,

Downloads

Published

2018-02-01

How to Cite

Argyros, I., & George, S. (2018). IMPROVED CONVERGENCE FOR KING-WERNER-TYPE DERIVATIVE FREE METHODS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 7(2), 97-103. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/444

Issue

Section

Research Article

Most read articles by the same author(s)

1 2 > >>